Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Guest

Accutane + Minocin

Guest

I know that you will all jump down my throat because of the title of this post and I'd just like to say that YES I HAVE READ THE BOOKLET AND YES I KNOW that taking antiobiotics with accutane is a no no because of pressure in the brain and what not.

My situation is a little different because I have been on Minocin for over two months now and in last 4 weeks it has begun to work and each week it seems to be becoming more and more effective. But I've been on it before and I know it will wear off, so I'm putting an end to things for good (I hope)

I have a month's worth of minocin left so what I'm doing as of tomorrow is starting 10 mg a day of Accutane in the evening plus 1 pill of 100 mg minocin in the morning. I am 5'10 medium build and weigh 150 lbs. I will do this for the next month until my minocin runs out at which point I will bump up accutane dosage to the recommended amount.

I just want to hear your guys' feedback - you're not going to change my mind I'd just like to hear what you have to say. I'm thinking that going about beginning accutane this way will 1. Stifle the initial breakout 2. Get my body used to accutane before giving it an effective dosage and therefore lessening any sideeffects and, once again, stifle the initial breakout.

Share this post


Link to post
Share on other sites

I started a thread about combined antibiotic and accutane use a couple of weeks ago because the dermatologist I am using also recommended that I take both together. He suggested it in order to help maintain the results I had seen with the antibiotics as well as minimise any initial breakout. A poster to that thread explained that she has also been given antibiotics and accutane together for a short while so there are at least three of us out there! Another poster suggested that the risk with brain swelling only relates to -cylines so other antibiotics may be OK but I dont know if that is accurate. Anyway, my experience with taking both has been fine. Therefore, if your derm is recommending it for you, give it a go and see how it works. Good luck - I wish you the best!

Share this post


Link to post
Share on other sites
Guest
if your derm is recommending it for you, give it a go and see how it works. Good luck - I wish you the best

thanks a lot mang :)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×